FUZZY IDEALS AND WEAK IDEALS IN BCK-ALGEBRAS

Search this Article

Author(s)

    • LELE C.
    • Dept. of Mathematics, Harbin Institute of Technology
    • WU C.
    • Dept. of Mathematics, Harbin Institute of Technology
    • WEKE P.
    • Dept. of Mathematics, Harbin Institute of Technology
    • MAMADOU T.
    • Dept. of Mathematics, Harbin Institute of Technology

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 323-336, 2001-09-01

References:  9

Codes

  • NII Article ID (NAID)
    10008799312
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top